Rate of convergence of the Bubnov–Galerkin method for a nonclassical system of differential equations
Differencialʹnye uravneniâ, Tome 23 (1987) no. 8, pp. 1407-1416
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_8_a14,
author = {S. E. Zhelezovsky and V. Ph. Kirichenko and V. A. Krys'ko},
title = {Rate of convergence of the {Bubnov{\textendash}Galerkin} method for a nonclassical system of differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1407--1416},
year = {1987},
volume = {23},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_8_a14/}
}
TY - JOUR AU - S. E. Zhelezovsky AU - V. Ph. Kirichenko AU - V. A. Krys'ko TI - Rate of convergence of the Bubnov–Galerkin method for a nonclassical system of differential equations JO - Differencialʹnye uravneniâ PY - 1987 SP - 1407 EP - 1416 VL - 23 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_8_a14/ LA - ru ID - DE_1987_23_8_a14 ER -
%0 Journal Article %A S. E. Zhelezovsky %A V. Ph. Kirichenko %A V. A. Krys'ko %T Rate of convergence of the Bubnov–Galerkin method for a nonclassical system of differential equations %J Differencialʹnye uravneniâ %D 1987 %P 1407-1416 %V 23 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1987_23_8_a14/ %G ru %F DE_1987_23_8_a14
S. E. Zhelezovsky; V. Ph. Kirichenko; V. A. Krys'ko. Rate of convergence of the Bubnov–Galerkin method for a nonclassical system of differential equations. Differencialʹnye uravneniâ, Tome 23 (1987) no. 8, pp. 1407-1416. http://geodesic.mathdoc.fr/item/DE_1987_23_8_a14/